# SDR COMA9610378

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12027879001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED THE LOWER FUSELAGE SKIN CORRODED BENEATH THE NR 2 COM ANTENNA.  THE SKIN WAS REPAIRED PER AERODESIGN REPORT NR 2089-1 REV IR, DATED 11-7-96.
